Space-time transformations within the path-integral approach to stochastic processes

C. D. Batista, G. Drazer, D. Reidel, H. S. Wio

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

The use of space-time transformations within the path integral approach to quantum problems has made it possible to solve some “complicated” problems by their mapping into some simple, solvable, ones. Here we present a simple example on the possibility of exploiting this technique within the realm of stochastic processes, by analyzing the case of overdamped motion in a time-dependent harmonic potential.

Original languageEnglish (US)
Pages (from-to)86-91
Number of pages6
JournalPhysical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Volume54
Issue number1
DOIs
StatePublished - Jan 1 1996

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Condensed Matter Physics

Cite this